On a Congruence Equation and Related Arithmetical Identities.
Monatshefte für Mathematik, Tome 71 (1967), pp. 24-31
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177363,
author = {K. Nageswara Rao},
title = {On a {Congruence} {Equation} and {Related} {Arithmetical} {Identities.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {24--31},
year = {1967},
volume = {71},
zbl = {0154.29401},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177363/}
}
K. Nageswara Rao. On a Congruence Equation and Related Arithmetical Identities.. Monatshefte für Mathematik, Tome 71 (1967), pp. 24-31. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177363/